advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[11-12, 1999] 

Journal of Electrical Engineering, Vol 50, 11-12 (1999)

STABILITY ROBUSTNESS OF DISCRETE-TIME SYSTEMS WITH TIME-DELAYED UNSTRUCTURED PERTURBATION

Margaréta Halická - Danica Rosinová

   The paper provides robustness bound estimates for nominally linear discrete-time systems with unstructured time-delayed perturbations. The obtained estimates are dependent on the delay, however, their computational demands are delay independent.

Keywords: discrete-time systems, stable system, robustness bound, system with delays


[full-paper]


© 1997-2018 FEI STU Bratislava